Alert archive / Mississippi / Tornado Warnings in 2006
Tornado Warning 42, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 7, 2006, 5:49 PM CDT for Carroll County, Mississippi. It was in force for 56 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 5:49 PM CDT (22:49 UTC)
- Expired
- Apr 7, 2006, 6:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Carroll County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 132 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 6:24 PM CDT | HAIL 1.75 | Carrollton, MS | PENNY TO GOLF BALL SIZED HAIL, MANY CAR WINDOWS DAMAGED AND WINDOWS BLOWN OUT OF MOBILE HOME. |
| Apr 7, 6:30 PM CDT | HAIL 2.75 | Carrollton, MS | GOLFBALL TO BASEBALL SIZED HAIL FELL FOR ABOUT 5 MINUTES. |
| Apr 7, 6:30 PM CDT | HAIL 2.75 | North Carrollton, MS | NUMEROUS WINDOWS BROKEN ON HOUSES AND TWO CHURCHES ALONG WITH SIGNIFICANT ROOF DAMAGE TO MANY HOMES AND BUSINESSES. |
| Apr 7, 6:34 PM CDT | TSTM WND DMG | 2 Sse Carrollton, MS | ESTIMATE OF 60 MPH WIND. WINDOWS BLOWN OUT OF HOUSES. |
| Apr 7, 6:34 PM CDT | HAIL 1.75 | 2 S Carrollton, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 11:34 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 883 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 072250
TORJAN
MSC015-072345-
/O.NEW.KJAN.TO.W.0042.060407T2249Z-060407T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
549 PM CDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI
* UNTIL 645 PM CDT
* AT 549 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 18 MILES WEST OF
NORTH CARROLLTON...OR NEAR GREENWOOD...MOVING NORTHEAST AT
45 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
CARROLLTON BY 605 PM CDT...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3368 8979 3344 8979 3341 8966 3331 8966
3331 8969 3323 8974 3335 9016 3342 9016
3348 9009 3364 9010 3367 9009
$$
GARRETT2 follow-up statements
000
WWUS54 KJAN 072326
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT FRI APR 7 2006
MSC015-072345-
/O.CON.KJAN.TO.W.0042.000000T0000Z-060407T2345Z/
CARROLL MS-
625 PM CDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CARROLL
COUNTY...
AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A STORM CAPABLE OF PRODUCING A TORNADO THROUGH CENTRAL
CARROLL COUNTY. THIS TORNADO WAS LOCATED JUST WEST OF
CARROLLTON...OR ABOUT NEAR GREENWOOD AIRPORT...MOVING EAST AT 55 MPH.
THE TORNADO WILL BE NEAR...
7 MILES SOUTH OF I-55 EXIT 195 HWY 404 AT DUCK HILL BY 635 PM CDT
NEAR NORTH CARROLLTON AT 630 PM CDT.
THIS IS A DANGEROUS SITUATION THIS STORM HAS A HISTORY OF PRODUCING
LARGE TORNADOES PEOPLE IN THE PATH SHOULD TAKE TORNADO PRECAUTIONS
NOW
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI. A TORNADO
WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING FOR
NORTHEAST LOUISIANA.
LAT...LON 3368 8979 3340 8980 3342 9016 3348 9009
3364 9010 3367 9009
$$
BYB000
WWUS54 KJAN 072344
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
645 PM CDT FRI APR 7 2006
MSC015-072352-
/O.EXP.KJAN.TO.W.0042.000000T0000Z-060407T2345Z/
CARROLL MS-
645 PM CDT FRI APR 7 2006
...THE TORNADO WARNING FOR CARROLL COUNTY WILL BE ALLOWED TO EXPIRE
AT 645 PM CDT...
THE TORNADIC STORM HAS PASSED EAST INTO MONTGOMERY COUNTY SO THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
KEEP IN MIND THAT MORE POTENTIALLY DAMAGING STORMS ARE STILL
OCCURRING OFF TO THE WEST AND COULD MOVE BACK INTO CARROLL COUNTY
OVER THE NEXT HOUR OR TWO.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI. A TORNADO
WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING FOR
NORTHEAST LOUISIANA.
LAT...LON 3368 8979 3340 8980 3342 9016 3348 9009
3364 9010 3367 9009
$$
BYBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 7, 4:25 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 7, 4:25 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 425 PM CDT FRI APR 7 2006 .DISCUSSION... NO NEED FOR CHANGES TO THE SHORT TERM...THE FORECAST IS ON TRACK. THE MODELS HAVE SOME SUBTLE DIFFERENCES...BUT OVERALL STILL LOOKS LIKE THE UPPER LOW WILL CONTINUE TO DIG SOUTH. STRONG SOUTHERLY WINDS CONTINUE TO BRING MOISTURE INTO THE REGION...DEWPOINTS ACTUALLY CLIMBED INTO THE MID AND UPPER 70S. RUC ANALYSIS SHOWS 3 HOUR PRESSURE FALLS FROM 3-4MB ACROSS THE AREA AND SURFACE LI VALUES WERE FROM 6-7C FROM JAN TO GLH...IN THE AREA WHERE STORMS HAVE DEVELOPED. THE BEST MOISTURE WAS ALSO IN THE SAME GENERAL AREA. SUPERCELLS HAVE STARTED TO DEVELOP...MAINLY OVER THE DELTA...WHERE THEY WERE EXPECTED TO DEVELOP INITIALLY. TRAINING STORMS MAY BRING THE FLASH FLOOD PROBLEMS PREVIOUSLY THOUGHT ALSO. THE CAP CONTINUES TO ERODE...SO THE ACTIVITY WILL INCREASE QUICKLY TO THE SOUTH AND EAST. THE LATEST SOUNDING SHOWS STEEP LAPSE RATES...A 45KT LLJ AND AT LEAST 45KTS OF SHEAR. HOWEVER MODEL SOUNDINGS MAINTAIN A CAP OVER THE SOUTHEAST UNTIL 3Z. SO EXPECTING THE AXIS TO SHIFT SOUTHEAST INTO THE CENTRAL PORTIONS OF THE CWA BY 6PM AND INTO THE EASTERN ZONES AROUND 8-9 PM. WITH STORMS DEVELOPING LATER THAN EXPECTED...NOT SURE ACTIVITY WILL END SHORTLY AFTER MIDNIGHT. HELD STORMS THROUGH MIDNIGHT FOR THE CENTRAL AND EAST AND A FEW SHOWERS THROUGH THE MORNING FOR THE EAST. BASICALLY THE FORECAST HAS HANDLED THIS SYSTEM WELL FOR THE LAST FEW DAYS...SO NEED FOR ADJUSTMENTS. NO MAJOR CHANGES MADE TO THE GOING LONG TERM FORECAST. LONG TERM MODELS AND ENSEMBLE SOLUTIONS REMAIN IN DECENT AGREEMENT THAT THE ARKLAMISS REGION WILL GENERALLY BE AWAY FROM THE FIRING LINES OF UPPER JET ENERGY THROUGH NEXT FRIDAY. THAT SAID...A FAST MOVING DISTURBANCE WILL TRY TO MAKE HEADWAY INTO THE TOP END OF AN UPPER RIDGE PROTECTING THE AREA BY WEDNESDAY. THIS FEATURE...IN COMBINATION WITH A LITTLE MOISTURE TRYING TO SNEAK IN FROM THE ARKLATEX...MAY BE ENOUGH TO GET SOME CONVECTION GOING (ESPECIALLY UP NORTH). THE UPPER RIDGE MAY REMAIN A LITTLE DIRTY THROUGH THE REMAINDER OF NEXT WEEK IN THE WAKE OF THIS INITIAL DISTURBANCE...AND WILL THEREFORE KEEP THE LOW AND SPORADIC POPS THE 00Z MEX ADVERTISED. OTHERWISE...EXPECT GENERALLY PARTLY CLOUDY (TO SOMETIMES MOSTLY CLEAR) SKIES THROUGH THE BULK OF THE EXTENDED PERIOD. TEMPERATURES WILL TEND A HAIR BELOW NORMAL THE FIRST PART OF NEXT WEEK WITH SURFACE HIGH PRESSURE IN CONTROL...BUT EXPECT A MODERATION UP TO NORMAL LEVELS (HIGHS NEAR 80/LOWS NEAR 60) DURING THE LATTER HALF OF THE PERIOD. REMAINED ALMOST RIGHT WITH 00Z MEX FOR ALL TEMPS. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 62 70 43 71 / 85 7 0 0 MERIDIAN 63 74 41 74 / 100 19 0 0 VICKSBURG 61 69 44 71 / 60 5 0 0 HATTIESBURG 67 75 44 75 / 60 13 0 0 NATCHEZ 61 70 44 71 / 48 4 0 0 GREENVILLE 59 65 40 68 / 71 5 0 0 GREENWOOD 60 65 40 70 / 85 9 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 07/50
Hazardous weather outlook, Apr 7, 3:34 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 334 PM CDT FRI APR 07 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 082034- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 334 PM CDT FRI APR 07 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND SATURDAY... ...THUNDERSTORMS... A FEW DISTURBANCES MOVING ACROSS THE REGION HAVE SET THE STAGE FOR A SEVERE WEATHER OUTBREAK THROUGH TONIGHT. THE MAIN CONCERNS WILL BE VERY LARGE HAIL...DESTRUCTIVE WINDS AND TORNADOES. SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK AREA...HOWEVER LOCATIONS ALONG A LINE FROM RAYVILLE LOUISIANA...TO YAZOO CITY TO GOLDEN TRIANGLE ARE IN A MORE FAVORABLE POSITION FOR TORNADO DEVELOPMENT LATE THIS AFTERNOON AND EVENING. THUNDERSTORMS WERE DEVELOPING JUST WEST AND NORTHWEST OF THE OUTLOOK AREA...AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM AND COLD FRONT. AN AXIS OF MOISTURE AND INSTABILITY HAS SETTLED TO THE NORTH AND WEST AND WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. SUPERCELLS WILL DEVELOP AND TRACK EAST AND NORTHEAST THROUGH THE REGION. BASEBALL OR LARGER HAIL...DESTRUCTIVE LONG TRACK TORNADOES AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY STORM. AS THE STORM SYSTEM BARRELS THROUGH THE CENTRAL STATES...THE ENVIRONMENT WILL BECOME MORE FAVORABLE FOR THE EASTERN PORTIONS OF THE AREA. THE GREATEST RISK FOR TORNADOES WILL SHIFT TO AREAS EAST OF INTERSTATE 55 AND NORTH OF INTERSTATE 20. IN ADDITION TO LONG TRACK TORNADOES...LARGE HAIL AND DAMAGING WINDS WILL REMAIN A CONCERN. LATER THIS EVENING...A LINE OF STORMS WILL LIKELY DEVELOP ALONG AND AHEAD OF THE COLD FRONT. AS THE LINE OF STORMS SWINGS THROUGH CENTRAL MISSISSIPPI...MORE LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. EVERYONE IS STRONGLY ENCOURAGED TO MONITOR THE LATEST FORECASTS AND STATEMENTS ON THIS POTENTIALLY DANGEROUS AND LIFE THREATENING WEATHER SITUATION. ...FLOODING... THERE IS A RISK OF FLASH FLOODING AND HEAVY RAIN THIS EVENING ACROSS THE OUTLOOK AREA. PLENTY OF MOISTURE IS FLOW INTO THE REGION. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL IN SHORT PERIOD OF TIME. IN ADDITION...SHOWERS AND THUNDERSTORMS MOVING OVER THE SAME AREAS MAY LEAD TO PONDING OF WATER ON ROADWAYS AND OTHER LOW LYING AREAS. FLASH FLOODING WILL BE POSSIBLE FOR THE ENTIRE AREA...HOWEVER STORMS TRACKING ACROSS THE SAME AREAS IS MORE LIKELY FOR NORTHEAST MISSISSIPPI. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THROUGH TONIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 7, 5:10 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 2 S GREENVILLE 33.36N 91.05W
04/07/2006 E1.75 INCH WASHINGTON MS EMERGENCY MNGR
GOLF BALL SIZED HAIL REPORTED JUST SOUTH OF GREENVILLE.
&&
19Local storm report, Apr 7, 5:13 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TORNADO GREENVILLE 33.39N 91.05W
04/07/2006 WASHINGTON MS EMERGENCY MNGR
TORNADO REPORTED ON THE GROUND IN GREENVILLE. NO
STRUCTURAL DAMAGE REPORTED AT THIS TIME...BUT THERE WERE
NUMEROUS TREES DOWN.
&&
19Local storm report, Apr 7, 5:19 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
519 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM FUNNEL CLOUD 1 N CARROLLTON 33.52N 89.92W
04/07/2006 CARROLL MS EMERGENCY MNGR
FUNNEL CLOUD REPORTED JUST NORTH OF CARROLLTON.
&&
19Local storm report, Apr 7, 5:26 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
526 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG CLEVELAND 33.74N 90.73W
04/07/2006 BOLIVAR MS LAW ENFORCEMENT
SEVERAL POWER LINES AND TREES DOWN. TREE ON CAR. BLOWN
TRANSFOMERS, WINDOWS BLOWN OUT AND TWO ROOFS DAMAGED.
&&
19Local storm report, Apr 7, 5:35 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
535 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 5 N DREW 33.88N 90.53W
04/07/2006 E1.75 INCH SUNFLOWER MS EMERGENCY MNGR
0442 PM TSTM WND DMG 5 N DREW 33.88N 90.53W
04/07/2006 SUNFLOWER MS EMERGENCY MNGR
EXTENSIVE WIND DAMAGE AND NUMEROUS TREES DOWN
&&
19Local storm report, Apr 7, 5:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
541 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 3 S GRENADA 33.73N 89.81W
04/07/2006 M1.25 INCH GRENADA MS EMERGENCY MNGR
0530 PM HAIL 3 S GRENADA 33.73N 89.81W
04/07/2006 M1.25 INCH GRENADA MS EMERGENCY MNGR
&&
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 67 min |
| Apr 7, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower | 65 min |
| Apr 7, 4:08 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 37 min |
| Apr 7, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 46 min |
| Apr 7, 4:26 PM CDT | Tornado Warning | JAN | Humphreys, Leflore, Sunflower | 40 min |
| Apr 7, 4:39 PM CDT | Tornado Warning | JAN | Carroll, Holmes | 66 min |
| Apr 7, 4:40 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 65 min |
| Apr 7, 4:43 PM CDT | Tornado Warning | JAN | Washington | 47 min |
| Apr 7, 5:03 PM CDT | Tornado Warning | JAN | Sunflower | 57 min |
| Apr 7, 5:17 PM CDT | Tornado Warning | JAN | Grenada, Montgomery | 43 min |
| Apr 7, 5:23 PM CDT | Tornado Warning | JAN | Holmes, Leflore | 52 min |
| Apr 7, 5:42 PM CDT | Tornado Warning | JAN | Humphreys | 18 min |
| Apr 7, 5:43 PM CDT | Tornado Warning | JAN | Webster | 24 min |
| Apr 7, 6:05 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 55 min |
| Apr 7, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 42 min |
| Apr 7, 6:24 PM CDT | Tornado Warning | JAN | Montgomery | 66 min |
| Apr 7, 6:28 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 47 min |
| Apr 7, 6:39 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 36 min |
| Apr 7, 6:43 PM CDT | Tornado Warning | JAN | Webster | 56 min |
Nearby
Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.